# SDR IU6R20121206002

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Airbus A320-232
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: P336621
- Condition: Loose
- Location: Mlg Actuator
- Component: Mlg Actuator, Ge
- Component part number: 115422012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BEARINGS IN BOTH ENDS OF MLG ACTUATOR, POSSIBLE INPROPER SWAGING OF BEARING.
